Title

Measurable operators and the asymptotics of heat kernels and zeta functions

RIS ID

117834

Publication Details

Carey, A. & Sukochev, F. (2012). Measurable operators and the asymptotics of heat kernels and zeta functions. Journal of Functional Analysis, 262 (10), 4582-4599.

Abstract

In this note we answer some questions inspired by the introduction in Connes (1988, 1994) [6,7] of the notion of measurable operators using Dixmier traces. These questions concern the relationship of measurability to the asymptotics of ζ-functions and heat kernels. The answers have remained elusive for some 15 years.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jfa.2012.03.008